# SDR CA120302006

- Difficulty date: February 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 41,580 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: A163356
- Condition: Leaking
- Location: Propeller
- Part time: 623 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NEW PROPELLER INSTALLED 03/03/2011 AT 622.7 HRS.  RED DYED OIL OBSERVED LEAKING FROM BLADE SHANK. PROPELLER DISMANTLED AND BLADE, O-RINGS WERE FOUND TO BE DEFECTIVE APRIL 23, 2012.
